8 doctors weighed in:

My Endoscopy result is mild antral gastritis.Taking PPI for long time and now seems to me they cause abdominal discomfort.Want to stop. Advise please.

8 doctors weighed in
Dr. Seth Aborhey
Family Medicine
7 doctors agree

In brief: Risk vs Benefit

You should talk to your physician to assess the benfits of being on PPI.
Long term PPI use has potentially been associated with certain mineral deficiencies as well as infections and fractures. The benefits of using these medications may outweigh any potential risks/side effects if your clinical status warrants this. The 2 people best placed to assess this are you and your physician.

In brief: Risk vs Benefit

You should talk to your physician to assess the benfits of being on PPI.
Long term PPI use has potentially been associated with certain mineral deficiencies as well as infections and fractures. The benefits of using these medications may outweigh any potential risks/side effects if your clinical status warrants this. The 2 people best placed to assess this are you and your physician.
Dr. Seth Aborhey
Dr. Seth Aborhey
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
172K people helped
Continue
111,000 doctors available
Read more answers from doctors